# SDR CALA2024062501884

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 35,778 hours, 12,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 141A61101
- Condition: Gouged
- Location: 1l Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, AFTER SEAL RETAINER REMOVAL FOUND UPPER AND LOWER FWD FRAME GOUGED.   REMOVED AND REPLACED L-1 DOOR FWD FRAME PN: 141A6110-1 PO 109316 7 IAW BAC DWG 141A6101 REV-, DWG 141A6260 REV B AMD 737-800 SRM 51-40-02.
